Fatty liver with features of cirrhosis in MRCP


My mother diabetic 54 edge diagnosed with fatty liver and features of cirrhosis. MRCP shows gallblader is overdistented and features of cirhosis. other test like white blood count hepatitic C and cancer tests are normal but suffer heavy abdominal pain upper right side. Docotr gives Rehaptin Udihep tablets and told to weight loss. The weight is 80. what to do the treatent is going since 1 month but no satisfation. doctor told operation not needed. Sugar is normal now beore MRCP it was too high help

5 Replies

  • If you read the answers in the post Very Scared by Shrimpette they will most likely be relevant to your mum's situation. Similar age, similar diagnosis. Links are there to the British Liver Trust pages on Non-Alcoholic Fatty Liver Disease and diet and liver disease too. Bit lazy of me but saves myself or others typing all the same answers out.

    A low fat diet, low salt, low sugar, low processed foods diet is key & exercise where possilb.e

    As regards the medication you mentioned, I am in the UK so haven't heard of the Rehaptin Udihep - looking it up, Rehaptin seems to be a Folic Acid tablet and Udihep is another name for Ursodeoxycholic acid which is a tablet commonly prescribed for symptoms of excess bile and conditions such as Primary Biliary cholangitis.

    I am wondering if they are thinking there is a bile duct, gall bladder issue (MRCP shows something going on there). Would explain the Upper Right Quadrant pain. Low fat diet would help this condition too.

    Hopefully doctors are planning on follow up examinations, tests.

    Best wishes to you both.


    p.s. it would be advantageous to you to remove your private email address from the public domain, saves you getting lots of SPAM mail etc. There is a Private Message function on the forum if you'd prefer folks to contact you privately.

  • thanks but how do i remove now I have made replay to me that shown on page

  • If you look on your post (the one with the email address). At the bottom you have a green box with reply, a box with Like and a box with a down facing arrow. Click on the down facing arrow and you will get a little drop down menu which has amongst it the word delete. Click that and just that post will disappear.

    I have amended my earlier reply to you because I looked up the medication you mentioned and this would indicate Gall Bladder and Bile Duct issues. Same dietary and lifestyle advice applies to this and the fatty liver.

    Hope that helps. katie xx

  • thanks and done

  • Katie, I haven't been formally diagnosed. The fear is back after seeing this. :(

You may also like...